# SDR FDEA201112295454

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 140N6100488
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR, FOUND A TEAR IN DOOR LIGHTNING HOLE BETWEEN 2ND AND 3RD FRAMES.  COMPLIED WITH EA F-5210-153486, PART 1.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM.
